A new equation for the linear regulator problem

Casti JL (1975). A new equation for the linear regulator problem. Journal of Optimization Theory and Applications 17 (1): 169-175. DOI:10.1007/BF00933922.

Full text not available from this repository.

Abstract

In this article, a new equation is derived for the optimal feedback gain matrix characterizing the solution of the standard linear regulator problem. It will be seen that, in contrast to the usual algebraic Riccati equation which requires the solution of n(n + 1)/2 quadratically nonlinear algebraic equations, the new equation requires the solution of only nm such equations, where m is the number of system input terminals and n is the dimension of the state vector of the system. Utilizing the new equation, results are presented for the inverse problem of linear control theory.

Item Type: Article
Uncontrolled Keywords: Algebraic Riccati equations; Dimensionality reduction; Inverse problem; Optimal feedback control
Research Programs: System and Decision Sciences - Core (SDS)
Bibliographic Reference: Journal of Optimization Theory and Applications; 17(1-2):169-175 (October 1975)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 01:41
Last Modified: 24 Feb 2016 14:59
URI: http://pure.iiasa.ac.at/211

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313